|side effects of interferon
Mar 4, 2001
I am a 42 yr. old women that is hiv+ and has hep C. I have not needed to start meds. for hiv but I have been on interferon and ribovirin for 6 months most of the side affects are gone but I have become anemic . The dr. wants to put me on a study for people with hiv and hep c that have become anemic from the interferon. It is a 3 month study with procrit. I am down to a non detectalble viral load.My question is not should i take the procrit because after much research I feel I should but should I do it in a study?
| Response from Dr. Rodriguez-Torres
Yes, if you need procrit for the anemia you should start as soon as possible. If the protocol assures you that you will get the treatment you need it is always better to be in a research study.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.